Complete Stool Examination

A complete stool analysis is done to diagnose various conditions affecting the digestive system. Here, your stool sample is collected and tested in the lab for the presence of viruses, bacteria, parasites, pus cells, blood, fat, bile, white blood cells, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please help me interpret my annual health report.

Query: Hi doctor, I have done a health checkup and I like to get your inputs regarding the report. Thanks in advance.  Read Full »


Dr. Bharat Patodiya

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician, Medical Oncologist

Answer: Hi, Welcome to icliniq.com. Do you have any symptoms or risk factors like family history of illness? What is your job profile? Do you drink or smoke? How much active is your lifestyle? Do you have any recent history of fever and joint pains? Are you a vegetarian? Revert back with more details as abo...  Read Full »

After Metronidazole and Fluconazole, I have continuous diarrhea. Why?

Query: Hello doctor, I was referred to a colon rectal specialist by my gynecologist since taking Metronidazole and Fluconazole in the second week of June and my digestive system had not been the same since. I cannot stop my diarrhea. I saw a colon and rectal specialist on Monday and he said there are no h...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Well, I can just only imagine how much you been stressed and frustrated while all this. There are two things. 1. Although this is common to have GI upset namely diarrhea, gas, abdominal pain as side effects after medications like Metronidazole, and due to Fluconazo...  Read Full »

Why is pus coming out of the wound after anal fistula surgery?

Query: I done kshala sutra treatment for fistula .But iam getting pus from that wound from last 10 days continuously.surgery was done 15 days back. Actually, I got this problem 6 months back but at that time it was cured temperarely but from last 2 months iam facing pus then I contacted doctor .he said it ...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello. I welcome you to icliniq. I can imagine that you must be very concerned about ongoing pus. Well yes there is some pus, but the large part of the wound is healthy and pink. It is not uncommon to have pus few days after the surgery. The treatment you are taking are rightly prescribed, but I...  Read Full »

Kindly explain my stool test results.

Query: Hello doctor, I just got my stool results, and I would like to ask a doctor to interpret it for me. Lysozyme * 674 ≤ 500 ng/mL, Butyrate‡ 4.5 0.8 – 4.0 mg/mL, Total SCFA's‡ 17 5.0 ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. What are your symptoms? What was your dietary intake in 1-2 days prior to test? Amy family history of major gastrointestinal diseases? Now stool SCFA and butyrate are slightly out of range which is fine to have. Also, lysozyme is slightly elevated and it is a marker ...  Read Full »

Can post-traumatic stress result in persistent diarrhea?

Query: I gave birth a year ago. I have had problems with diarrhea ever since (periodically). I did tests for candida, Helicobacter pylori, bleeding, parasites. All negative. I have a slightly weaker blood count. I did a stomach ultrasound and everything is fine. I suffer from post-traumatic stress and the ...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello. I welcome you to icliniq. I can understand you must be upset about your symptoms. Well the part of problem is explained by certain drugs you are taking like heferol which is iron and usually causes gastrointestinal upset some feel constipation and somw feel diarrhea . but drug side effects ...  Read Full »

Please suggest an alternate medicine to Norfloxacin for diarrhea.

Query: Hi doctor, My mom is 50 years old. She takes Norfloxacin on daily basis to avoid diarrhea. The moment she stops taking Norfloxacin, she goes through diarrhea. Please guide some alternate treatment for her.  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Diarrhea makes a large group of gastrointestinal disorders and they must be treated according to the type and the cause. Has your mom done any stool tests? If not, I would recommend going through this test. Because it is important to understand if the diarrhea is caused b...  Read Full »

What can cause a lump that changes size in the outer anal area for around three months?

Query: I am suffering from pain in outer anal area. There is also a lump with white top which keeps on increasing and decreasing . Also a sticky liquid comes and my anus is most of the times wet.Its about 3 months i am suffering from this. I am a 22 year male  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello. I welcome you to icliniq. Well the symptom you mention suggest a possibility of peri anal sinus or abscess. This is pus collection around the anus. In your age, with history of problem for 3 months; one of few possible underlying causes are infection with secondary abscess (pus) formation. T...  Read Full »

Are antibiotics necessary for diarrhea?

Query: Hi doctor, Four days ago, when I was away from home for some work, I felt sick and my hands and feet were numb for several hours. Then, I had fever for three nights with soaking sweats followed by continuous diarrhea for the last four days. I am going nearly 8 to 12 times a day. I read the symptoms ...  Read Full »


Dr. Uphar Gupta

General Medicine Physician, Internal Medicine Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Diarrhea can be due to a multiple number of organisms and may have a similar presentation as you. It may be due to virus or bacteria. The first thing is to take plenty of fluids. If ORS (oral rehydration salts) is available, then that will be the best choice. Next, take ...  Read Full »

What causes stomachache and diarrhea in a 9-year-old?

Query: Hi doctor, My son is 9 year old. Four days before he had stomach pain and loose motion. He passed loose motion for about 2-3 times a day. We gave him Anafortan syrup for stomach pain. Next day he felt better. Today again he has light stomach pain and went potty but not too loose. I again I have gi...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to cliniq.com. I have thoroughly gone through your case and can well understand your genuine health concerns. There are a lot of reasons for the pain in abdomen. I feel sad to hear about your son. Reasons may be any of the following: Indigestion - Gastroenteritis due to...  Read Full »

Can cocaine cause blood in urine?

Query: Hello doctor, My step daughter who is eight years old had belly pain, blood in anus and urine. Her organic father is a drug addict; we think he gave her Cocaine to eat. Would there be symptoms of having Cocaine? Please guide.  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. Single dose of Cocaine cannot cause the side effects of blood in urine and stool. If taken for large period then it can lead to above symptoms. It can be stomach infection or blood abnormality as blood is present in both urine and stool....  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.